# SDR QXEA2014050800385

- Difficulty date: April 23, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 95-120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 18 SHOWS EVIDENCE OF CORROSION AT BS 95, 110 AND 120. REMOVED CORROSIONIAW SRM 53-20-49, FIG 201 SHEET 3. FOUND OUT OF LIMITS IAW SRM 53-20-49 FIG 201, SHEET 3.   REMOVED SEAT TRACK IAW SRM 51-42-05 AND 51-41-00. INSTALLED NEW SEAT TRACK IAW SRM 51-42-05, 51-40-15 AND 51-40-07.
